# SDR SWAA2016031049791

- Difficulty date: February 28, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 70,782 hours, 67,529 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 460, STRINGER 16L.  REPAIRED SHEAR TIE IAW SRM.
